# SDR AALA202107162214

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHAFING ON INTEGRATED DRIVE GENERATOR ELECTRICAL CABLE LOCATED AT 4 O'CLOCK ON ENGINE 1. REPLACED CABLE ASSEMBLY PER AMM 24-21-43-400-010-A,
